# SDR SWAA2022030974702

- Difficulty date: May 23, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 70,387 hours, 41,377 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: Fed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN 1L DOOR LOWER HINGE RADIOUS LINK FITTING LOWER LUG IS CRACKED. / REMOVED L1 DOOR IAW 52-11-00-000-802 STEP 2.F. AND REPLACED DAMAGED LOWER HINGE RADIOUS LINK FITTING IAW 52-11-400-802 STEP 3.F; REINSTALLED L1 DOOR IAW 52-11-00-400-802 STEP 3.F(1-10). L1 DOOR RIG/ADJUSTMENT GOOD ATAG: WN1046 POS: L TAG/GRB NO.: 559957 P/N OFF & ON: 50150-1 S/N OFF: TAS-V01739 S/N ON: TAS-V07125
